# SDR SIMA202105110008

- Difficulty date: April 20, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FWD INNER WEB NUTPLATE HOLE CORRODED-C/A-INSTALLED CARGO DOOR INNER WEB LOWER FWD NUTPLATE HOLE REPAIR DOUBLER IAW EMB 145 SRM 52-30-01 ITEM 12 (LEVEL 2 CORROSION)
